| Model Number |
UM-S20-20R |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/03/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the ultrasound element appeared not to be in the tip of the subject device.The issue was found prior to sedation/preparation of an unspecified procedure that was completed with a similar device.There were no reports of patient harm.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information and the results of the legal manufacturer's final investigation.Updated fields: d8, d9, h3, h4, h6, h11 a review of the device history record found no deviations that could have caused or contributed to the reported issue.The device was returned to olympus for evaluation and the reported failure was not confirmed.A definitive root cause could not be established.Based on the results of the investigation, no root cause because malfunction was not reproduced.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.